# SDR SWAA2021071385178

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO T-ANGLE HAS SURFACE CORROSION FROM STA 500A TO STA 500C RBL 24 ; / [01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-0053-1A-2.; [02] FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] REMOVED AND REPLACED FWD CARGO T-ANGLE FROM STA 500A TO STA 500D RBL 24; IAW SRM 51-40-02.; [04] REMOVED AND REPLACED FWD CARGO T-ANGLE FROM STA 500A TO STA 500D RBL 24; IAW SRM 51-40-02.; [05] C/W
